MAUDE Adverse Event Report: TYBER MEDICAL 4.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 110MM

TYBER MEDICAL 4.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 110MM
Model Number 04.334.502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No capas or non-conformances related to this part number on record.Only one complaint for this part number on record.No further information provided by the complainant with regards to this complaint event and the device was not returned for evaluation.The lot information was also not provided.Therefore, a root cause could not be determined.
 
Event or Problem Description
It was reported that on (b)(6) 2023, 4.5 ti cchs screw, 110mm lt was broken in the shaft during retrograde insertion for distal fibula fracture fixation.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.

Brand Name
4.5MM TI CANN COMPRESSION HEADLESS SCREW- LT- 110MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18301248
Report Number3012966183-2023-00028
Device Sequence Number7160180
Product Code HWC
UDI-Device Identifier00819917025040
UDI-Public00819917025040
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.334.502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown